# SDR ABXA202005153061

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 81,176 hours, 37,912 cycles
- Engine: Ge CF680A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Guide Vane
- Part number: 1380M53G19
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE 12 OCLOCK POSITION EXIT GUIDE VANE FAIRING DAMAGED. AIRCRAFT WAS GROUNDED.
